# SDR UALA2012091105096

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 69,576 hours, 13,273 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IS MAKING ITS WAY FROM RT TANK TO CTR TANK.  ACCOMPLISHED FUEL SCAVENGE FUNCTIONAL TEST TASK 28-22-00-720-802 UP TO PAGE 526 STEP 5 NEED TO CONTINUE STEP 5 ON FROM PAGE 526.  COMPLETED AMM.  FOUND NO DEFECTS; NEED TO CONTINUE WITH FIM 28-22 TASK 849.
